# SDR QXEA2010101900638

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 333 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DURING INSP, FOUND CORROSION ON STR 26R ATTACH FLANGE JUST AFT OF FS 333.00.  REMOVED CORROSION ON STR 26R EXTENSION ANGLE ATTACH FLANGE IAW SRM 51-21-06-001-001-A01.  NO MATERIAL REMAIN AFTER BLENDING OF CORROSION.  REMOVED RIVETS IN THE EXTENSION ANGLE ATTACH FLANGE TO ASSIST BLENDING IAW SRM 51-42-06-001-001-A01.  REMOVED STR 26R ATTACH FLANGE IAW  SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  UPON REMOVAL OF ATTACH FLANGE FOUND STR 26R AFT SECTION OF STRINGER CORRODED.  BLENDED CORROSION ON STRINGER.  ORIGINAL THICKNESS .063" BLENDED .018" MATERIAL, MATERIAL REMAINING IS .045".  STRINGER IS CORRODED BEYOND LIMITS.  ALL WORK DONE IAW SRM 53-21-03-001-001-A01.  REMOVED STR 26R. LOCATED HOLES IN NEW STRINGER IAW SRM 51-40-11-001-001-A01.  FABRICATED  NEW STRINGER ATTACH FLANGE FROM EXTRUSION PN S6379.  INSTALLED ATTACH FLANGE AND STRINGER IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  APPLIED TOPCOAT IAW SRM 51-25-16-001-001-A01 AND AVR COMPOUND IAW 51-21-11-001-001-A01.
